# SDR ASAA2017122522979

- Difficulty date: December 25, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 16,275 hours, 5,370 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING MASTER CAUTION RECALL.  ACFT GROUNDED.  THE LEFT PACK OPS CHECKED GOOD IAW FIM 21-62, TASK 848.
